Alert archive / Montana / High Wind Watches in 2012
High Wind Watch 24, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind watch at Jun 25, 2012, 2:45 PM MDT. It took effect at Jun 26, 2012, 4:00 PM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 25, 2012, 2:45 PM MDT (20:45 UTC)
- In effect from
- Jun 26, 2012, 4:00 PM MDT
- Expired
- Jun 26, 2012, 11:28 AM MDT
- In force
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
682 WWUS75 KTFX 252045 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 245 PM MDT MON JUN 25 2012 MTZ009-010-048-261100- /O.NEW.KTFX.HW.A.0024.120626T2200Z-120627T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...CHOTEAU 245 PM MDT MON JUN 25 2012 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * TIMING AND MAIN IMPACT: STRONG WINDS ARE EXPECTED TO DEVELOP ALONG THE ROCKY MOUNTAIN FRONT AND OVER EASTERN GLACIER COUNTY TUESDAY AFTERNOON AND EVENING. * WINDS: SOUTHWEST WINDS 30 TO 45 MPH WITH GUSTS UP TO 70 MPH ARE POSSIBLE. * OTHER IMPACTS: THOSE TRAVELING IN HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG CROSS WINDS. * LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING... MARIAS PASS...LOGAN PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
2 follow-up statements
523 WWUS75 KTFX 261057 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 457 AM MDT TUE JUN 26 2012 MTZ009-262300- /O.UPG.KTFX.HW.A.0024.120626T2200Z-120627T0600Z/ /O.NEW.KTFX.HW.W.0029.120626T2200Z-120627T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS 457 AM MDT TUE JUN 26 2012 ...HIGH WIND WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING AND MAIN IMPACT: STRONG WINDS ARE EXPECTED TO DEVELOP ALONG THE ROCKY MOUNTAIN FRONT AND OVER EASTERN GLACIER COUNTY TUESDAY AFTERNOON AND EVENING. * WINDS: SOUTHWEST WINDS 30 TO 45 MPH WITH GUSTS UP TO 70 MPH AREPOSSIBLE. * OTHER IMPACTS: THOSE TRAVELING IN HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG CROSS WINDS. * LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS...LOGAN PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ010-048-262300- /O.CON.KTFX.HW.A.0024.120626T2200Z-120627T0600Z/ EASTERN GLACIER-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...CHOTEAU 457 AM MDT TUE JUN 26 2012 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 4 PM MDT THIS AFTERNOON THROUGH THIS EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM 4 PM MDT THIS AFTERNOON THROUGH THIS EVENING. * TIMING AND MAIN IMPACT: STRONG WINDS ARE EXPECTED TO DEVELOP ALONG THE ROCKY MOUNTAIN FRONT AND OVER EASTERN GLACIER COUNTY TUESDAY AFTERNOON AND EVENING. * WINDS: SOUTHWEST WINDS 30 TO 45 MPH WITH GUSTS UP TO 70 MPH AREPOSSIBLE. * OTHER IMPACTS: THOSE TRAVELING IN HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG CROSS WINDS. * LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
184 WWUS75 KTFX 261728 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1128 AM MDT TUE JUN 26 2012 MTZ010-048-270600- /O.UPG.KTFX.HW.A.0024.120626T2200Z-120627T0600Z/ /O.EXB.KTFX.HW.W.0029.120626T1800Z-120627T0600Z/ EASTERN GLACIER-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...CHOTEAU 1128 AM MDT TUE JUN 26 2012 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING AND MAIN IMPACT: STRONG WINDS WILL DEVELOP ALONG THE ROCKY MOUNTAIN FRONT AND OVER EASTERN GLACIER COUNTY THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING. * WINDS: SOUTHWEST WINDS 30 TO 45 MPH WITH GUSTS UP TO 70 MPH ARE EXPECTED. * OTHER IMPACTS: THOSE TRAVELING IN HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG CROSS WINDS. * LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ015-270600- /O.EXB.KTFX.HW.W.0029.120626T1728Z-120627T0600Z/ MADISON- INCLUDING THE FOLLOWING LOCATIONS...NORRIS HILL 1128 AM MDT TUE JUN 26 2012 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR ROUTE 287 OVER NORRIS HILL IN MADISON COUNTY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING FOR ROUTE 287 OVER NORRIS HILL IN MADISON COUNTY... WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * TIMING AND MAIN IMPACT: STRONG WINDS WILL CONTINUE TO AFFECT NORRIS HILL AND THE SURROUNDING AREA THROUGH THIS EVENING. * WINDS: SOUTHWEST WINDS 30 TO 45 MPH WITH GUSTS UP TO 65 MPH ARE EXPECTED. * OTHER IMPACTS: THOSE TRAVELING IN HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG CROSS WINDS. * LOCATIONS AFFECTED INCLUDE: NORRIS HILL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ009-270600- /O.EXT.KTFX.HW.W.0029.120626T1800Z-120627T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS 1128 AM MDT TUE JUN 26 2012 ...HIGH WIND WARNING NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * TIMING AND MAIN IMPACT: STRONG WINDS WILL DEVELOP ALONG THE ROCKY MOUNTAIN FRONT THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING. * WINDS: SOUTHWEST WINDS 30 TO 45 MPH WITH GUSTS UP TO 70 MPH ARE EXPECTED. * OTHER IMPACTS: THOSE TRAVELING IN HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG CROSS WINDS. * LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS...LOGAN PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind watch went out at Jun 25, 11:45 AM MDT, 3 hours earlier.
Area forecast discussion, Jun 25, 11:45 AM MDT, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1145 AM MDT MON JUN 25 2012 UPDATED AVIATION SECTION .UPDATE...VERY INTERESTING AND VARIED WEATHER PATTERN WILL CONTINUE ACROSS MY FORECAST AREA TODAY. IN THE SOUTH CONDITIONS ARE VERY DRY...HOT AND WINDY AND RED FLAG WARNINGS WILL REMAIN IN PLACE THROUGH THIS EVENING. IN THE NORTH LOW CLOUDS AND PATCHY FOG HAVE FORMED ONCE AGAIN AND WILL STRONGLY INFLUENCE TEMPERATURES AND STABILITY TODAY. HAVE TWEAKED TEMPERATURES DOWN SEVERAL DEGREES IN AREAS WHERE CLOUDS ARE EXPECTED TO PERSIST INTO THE AFTERNOON. MODELS CONTINUE TO SHOW THAT THESE CLOUDS WILL BURN OFF AND THE AIRMASS WILL BECOME QUITE UNSTABLE THIS AFTERNOON AND EVENING...ESPECIALLY IN MY FAR NORTHEAST ZONES. UNFORTUNATELY IT IS NOT AT ALL CERTAIN THAT CONVECTION WILL BE ABLE TO GET STARTED GIVEN THE LOW LEVEL COOL LAYER AND CAPPING. IF ANY STORMS CAN GET STARTED...GIVEN THE LARGE AMOUNT OF POTENTIAL CAPE AND FAVORABLE SHEAR PROFILES...IT APPEARS LIKELY THAT THE STORM COULD GO SEVERE. FOR NOW HAVE OPTED TO COVER THE POTENTIAL BY TWEAKING POPS UP OVER MY EASTERN ZONES AND HAVE ADDED AN ISOLATED MENTION OF SEVERE STORMS FOR THIS EVENING. MPJ && .AVIATION... UPDATED 1745Z. CONDITIONS WILL CONTINUE TO VARY ACROSS THE TAF AREA TODAY. DRY SOUTHWESTERLY FLOW WAS RESULTING IN CLEAR SKIES FOR SOUTHWEST AND PORTIONS OF CENTRAL MONTANA...INCLUDING KBZN AND KHLN. ACROSS NORTH CENTRAL MONTANA A MOIST EASTERLY FLOW WAS RESULTING IN LOW CLOUDS AND MVFR CONDITIONS AT TIMES...AFFECTING KCTB...KGTF...AND KLWT. CONDITIONS SHOULD IMPROVE TO VFR THIS AFTERNOON AS THE LOW CLOUDS DISSIPATE...HOWEVER AREAS ALONG THE ROCKY MOUNTAIN FRONT INCLUDING KCTB COULD SEE MVFR CONDITIONS LINGER WHERE CLOUDS WILL BE SLOWEST TO DISSIPATE. A FEW ISOLATED THUNDERSTORMS COULD FORM OVER NORTH CENTRAL MONTANA THIS AFTERNOON...SOME CONTAINING LARGE HAIL AND STRONG WINDS. THE MOST LIKELY SITES TO SEE A STORM ARE KHVR AND KCTB LATE IN THE DAY DURING THE LATE AFTERNOON AND EARLY EVENING. A COLD FRONT WILL APPROACH THE AREA LATE TONIGHT SPREADING SHOWERS AND A FEW THUNDERSTORMS INTO THE ROCKY MOUNTAIN FRONT...REACHING KCTB TUESDAY MORNING. LANGLIEB && .FIRE WEATHER... RED FLAG WARNINGS HAVE BEEN ISSUED FOR MONDAY AFTERNOON AND EVENING FOR ZONES 110...111 AND 118 FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES. AFTER DISCUSSIONS WITH FOREST SERVICE HAVE DETERMINED THAT FUELS IN ZONE 117 REMAIN GREEN ENOUGH THAT WE WILL NOT ISSUE ANY HIGHLIGHTS FOR THIS ZONE AT THIS TIME. MPJ/SUK && .PREV DISCUSSION... /ISSUED 529 AM MDT MON JUN 25 2012/ MONDAY TROUGH WEDNESDAY...LARGE SCALE WEATHER PATTERN THAT HAS BEEN PRESENT SINCE THE MIDDLE OF LAST WEEK WILL REMAIN IN PLACE FOR ANOTHER 24 HOURS BEFORE FINALLY MOVING EASTWARD. WARM AND RELATIVELY MOIST CONDITIONS FOR CENTRAL MONTANA WILL OCCUR AGAIN THIS AFTERNOON. WITH WARM AND DRY CONDITIONS FOR MUCH OF SOUTHWEST MONTANA. THE LITTLE BELT MOUNTAINS WILL CONTINUE TO WORK AS A ROUGH BREAK BETWEEN THE TWO AIR MASSES. WITH THESE SEASONABLY WARM TEMPERATURES A RED FLAG WATCH HAS BEEN ISSUED FOR FIRE WEATHER ZONES 110...111...AND 118 DUE TO LOW HUMIDITIES AND GUSTY WINDS. FIRE WEATHER ZONE 117 COULD BECOME CLOSE TO RED FLAG CRITERIA AS WELL AND WILL BE CLOSELY MONITORED AS DAY PROGRESSES. NORTH CENTRAL AND CENTRAL MONTANA WILL AGAIN SEE A DECENT POTENTIAL FOR CONVECTION DUE TO CAPE VALUES THAT WOULD NORMALLY RESULT IN A MASSIVE THUNDERSTORM OUTBREAK. HOWEVER LOW LEVEL CONVECTIVE INHIBITION VALUES ARE AGAIN STRONG ENOUGH TO LIMIT ANY CONVECTIVE GROWTH THAT COULD TAKE ADVANTAGE OF THE UPPER LEVEL ENERGY. IF ANY STORM DOES BREAK THROUGH THE CAP OF INHIBITION SIGNIFICANT STORM GROWTH COULD OCCUR VERY QUICKLY. BY TUESDAY THE LARGE SCALE LOW PRESSURE SYSTEM OFF THE OREGON COAST QUICKLY TRACKS ACROSS CENTRAL IDAHO AND WILL IMPACT EAST OF THE CONTINENTAL DIVIDE BY TUESDAY EVENING. PRECIPITATION AMOUNTS ASSOCIATED WITH THIS SYSTEM COULD BE SIGNIFICANT ESPECIALLY ALONG THE NORTHERN STRETCHES OF THE ROCKY MOUNTAIN FRONT. THE IMPULSES OF SHORTWAVE TROUGHS THAT FOLLOW IN THE WAKE OF THE TUESDAY SYSTEM WILL BRING ANOTHER ROUND OF CONVECTION THROUGH THE AREA WEDNESDAY AS WELL ALONG WITH COOLER TEMPERATURES AND A MORE ZONAL FLOW PATTERN. HAVE LIMITED THE AMOUNTS OF QPF WITH THESE SYSTEMS DUE TO THE LACK OF MOISTURE ASSOCIATED WITH THIS PATTERN. SUK WEDNESDAY NIGHT THROUGH MONDAY...THE ZONES WILL BE UNDERNEATH UNSETTLED SOUTHWEST FLOW ALOFT WEDNESDAY NIGHT. THE AIRMASS WILL GENERALLY BE DRY...HOWEVER...AND THE CHANCE OF CONVECTION WILL REMAIN LOW. A WEAK HIGH PRESSURE RIDGE WILL BUILD THURSDAY AND THE AIRMASS WILL CONTINUE TO WARM AND DRY WITH TEMPERATURES RISING FURTHER ABOVE SEASON NORMALS. A SERIES OF WEAK DISTURBANCES WILL MOVE THROUGH THE FLOW ALOFT FRIDAY. MOISTURE WILL INCREASE ACROSS THE REGION AND THE AIRMASS WILL BECOME UNSTABLE...AND THE CHANCE OF && .PRELIMINARY POINT TEMPS/POPS... GTF 84 58 80 49 / 10 20 20 20 CTB 73 54 70 47 / 10 20 80 50 HLN 95 58 82 49 / 10 10 20 10 BZN 95 54 85 42 / 0 10 10 10 WEY 85 49 70 39 / 0 10 0 10 DLN 90 53 76 40 / 0 10 10 10 HVR 85 60 87 51 / 10 30 20 30 LWT 87 58 85 46 / 20 20 10 10 && .TFX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING BEAVERHEAD... BROADWATER...CASCADE...CENTRAL AND SOUTHERN LEWIS AND CLARK... GALLATIN...JEFFERSON...MADISON...MEAGHER. && WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 25, 4:39 AM MDT, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 439 AM MDT MON JUN 25 2012 MTZ008-014-015-052-053-055-261045- BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-JEFFERSON- BROADWATER-GALLATIN- 439 AM MDT MON JUN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT RED FLAG WARNINGS ARE IN EFFECT FROM NOON TODAY THROUGH 9 PM MDT TONIGHT FOR FIRE WEATHER ZONES 110...111...AND 118. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ009>013-044>051-054-261045- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE- CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS- MEAGHER- 439 AM MDT MON JUN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT VERY WARM AND DRY CONDITIONS ARE EXPECTED AGAIN MONDAY WITH HIGH TEMPERATURES REACHING THE UPPER 80S TO MID 90S OVER THE VALLEYS AND PLAINS. LOW HUMIDITIES WILL ALSO BRING AN INCREASE IN FIRE DANGER CONDITIONS BUT NO FIRE WEATHER HEADLINES ARE EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 25, 12:00 PM MDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1200 PM MDT MON JUN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HAIL 24 N GILDFORD 48.91N 110.31W
06/25/2012 E0.25 INCH HILL MT TRAINED SPOTTER
ESIMATED PEA SIZE HAIL...LIGHT WINDS...FREQUENT
LIGHTNING...AND A STORM TOTAL OF 0.40 INCHES OF RAIN.
&&
BRUSDALocal storm report, Jun 25, 12:05 PM MDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1205 PM MDT MON JUN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM HAIL 21 N GILDFORD 48.88N 110.25W
06/25/2012 E1.75 INCH HILL MT PUBLIC
GOLF BALL SIZE HAIL FELL...ALONG WITH HEAVY RAIN. STORM
TOTAL OF 1.00 INCHES. HAIL DID MAKE DENTS IN CARS AND
CAUSED WINDSHIELD DAMAGE.
&&
BRUSDALocal storm report, Jun 25, 12:41 PM MDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREAT FALLS MT
1241 PM MDT MON JUN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HAIL 24 N GILDFORD 48.91N 110.31W
06/25/2012 E0.25 INCH HILL MT TRAINED SPOTTER
ESIMATED PEA SIZE HAIL...LIGHT WINDS...FREQUENT
LIGHTNING...AND A STORM TOTAL OF 0.40 INCHES OF RAIN.
1205 AM HAIL 21 N GILDFORD 48.88N 110.25W
06/25/2012 E1.75 INCH HILL MT PUBLIC
GOLF BALL SIZE HAIL FELL...ALONG WITH HEAVY RAIN. STORM
TOTAL OF 1.00 INCHES. HAIL DID MAKE DENTS IN CARS AND
CAUSED WINDSHIELD DAMAGE.
0125 AM HAIL 27 N HAVRE 48.93N 109.62W
06/25/2012 E0.70 INCH HILL MT TRAINED SPOTTER
0125 AM TSTM WND GST 27 N HAVRE 48.93N 109.62W
06/25/2012 M57 MPH HILL MT TRAINED SPOTTER
&&
BRUSDAThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:35 PM MDT | Red Flag Warning | TFX | Broadwater, Cascade, Fergus, Gallatin, Jefferson, Judith Basin and 2 more | 24 hr |
| Jun 24, 11:20 PM MDT | Special Weather Statement | TFX | Hill | 40 min |
| Jun 24, 11:52 PM MDT | Severe Thunderstorm Warning | TFX | Hill | 38 min |
| Jun 25, 12:23 AM MDT | Severe Thunderstorm Warning | TFX | Hill | 37 min |
| Jun 25, 12:58 AM MDT | Severe Thunderstorm Warning | TFX | Blaine, Hill | 30 min |
| Jun 25, 2:42 PM MDT | Red Flag Warning | TFX | Broadwater, Cascade, Fergus, Gallatin, Jefferson, Judith Basin and 2 more | 33 hr |
| Jun 25, 4:19 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 26 min |
| Jun 25, 4:44 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 46 min |
| Jun 25, 5:33 PM MDT | Special Weather Statement | TFX | Pondera | 42 min |
| Jun 25, 5:38 PM MDT | Severe Thunderstorm Warning | TFX | Glacier, Pondera, Teton | 52 min |
Nearby
High Wind Watches in Montana, 2012Every high wind watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.